# SDR SWAA2013070417925

- Difficulty date: July 3, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 61,909 hours, 51,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA804
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT DELAMINATED AT UPPER AFT INBD CORNER.  R&R NR 2 SLAT IAW MM.
